MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Catalog Number MDS88200D
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the retainer for the pump does not have a screw and the connect causing a failure in the lift.".
 
Additional Manufacturer Narrative
Per report, the customer was complaining of missing hardware for their pump causing the lift not to work and later reported that the cylinder is not working.A photo and video were provided; after reviewing the video and photo it was discovered that the tie rod for the base is damaged and the cylinder is leaking as well.Investigation results were confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; from the video provided, the customer appears to attempt pumping the hydraulic cylinder, but no movement is seen, which is indicative of a seized cylinder, and the available evidence is insufficient to determine the root cause.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC,6 POINT CRADLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50835143
Report Number1417592-2026-45841
Device Sequence Number18657021
Product Code FSA
UDI-Device Identifier40080196764250
UDI-Public40080196764250
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown